# SDR CALA2025101009900

- Difficulty date: October 8, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N37551
- Make and model: Boeing 737-9
- Aircraft serial: 67181
- Aircraft time: 9,313 hours, 3,105 cycles
- System (JASC): 2300 · Communications System
- Part: Cover
- Part number: 2C1079
- Condition: Missing
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR FLIGHT INPH JACK COVER DEPARTED THE A/C AND NOW MISSING. REMOVED FLT INPH JACK COVER BASE. INSTALLED NOSE GEAR FLT INPH JACK COVER ASSY PN 2C1079 PER IPC 23-43-51-01 ITEM 35. TIGHTENED NUT PER STANDARD TORQUE VALUES AMM TASK 20-50-11-910-801.
